Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can I start a stint of Clenbuterol or a Clenbuterol substitute while I m taking Roaccutane?

hi, I m on Roaccutane for my skin and I ve got about 3 or 4 months to go but I ve started getting into fitness and body building and I ve been trying to find an answer to whether or not I can start a stint of Clenbuterol or a Clenbuterol substitute while I m taking Roaccutane? I m not sure if it will effect the proccess or the Roaccutane if the Roaccutane has anything to do with affecting hormones in my body? there s also a thing called xenadrine (ECA- ephedrine-caffeine- aspirin ) that I would take for 14 days after 18 days of Clenbuterol and wondered if that one was ok to take as well? thankyou
Asked On : Mon, 17 Jan 2011
Answers:  1 Views:  376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Roaccutane can be safely used with clenbuterol. I hope you are planning to use these drugs under medical supervision. You can also follow it up with xenadrine without worrying for drug interactions. Do take the doses prescribed to you only.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor